# SDR RU3A0907

- Difficulty date: May 28, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- Aircraft time: 11,405 hours, 6,109 cycles
- Engine: Pwa PT6A60A
- Engine time: 10,677 hours, 5,902 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 6120 · Propeller Controlling System
- Part: Bracket
- Part number: 1099600287
- Condition: Defective
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

WHILE ON APPROACH, AIRCRAFT YAWED 15-20 DEGREES RIGHT OF RUNWAY CENTERLINE.  MAIN GEAR TOUCHED PAVEMENT AS GO-AROUND WAS EXECUTED.  ON RE-APPROACH, A FULL STOP LANDING WAS ACCOMPLISHED WITH NO FURTHER INCIDENT.  BACKGROUND INFO RELATIVE TO CURRENT INCIDENT. RIGHT PROP PITCH LIGHT CAME ON PRIOR TO TOUCHDOWN.  AIRCRAFT YAWED TO RIGHT (PROP PITCH BELOW FLIGHT IDLE STOP).  FOUND RT GROUND IDLE SOLENOID BRACKET NOT CLAMPING REVERSE WIRE ROPE HOUSING TIGHTLY.  TIGHTENED BRACKET AND ADJUSTED ROLLER.  GROUND RUN CHECKED SERVICEABLE.
